# SDR CWQA20150223001

- Difficulty date: February 18, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N622SV
- Make and model: Israel GALAXY
- Aircraft serial: 015
- Aircraft time: 6,596 hours, 3,633 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2630000005
- Part serial: IL004
- Condition: Leaking
- Location: Lt Mlg
- Part time: 6,596 hours, 3,633 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL410, CREW RECEIVED HYD LEVEL LOW RT LIGHT FOLLOWED BY AUX HYD PUMP ON LIGHT.  CHECKLIST FOLLOWED, EMER DECLARED & UNSCHEDULED LANDING PERFORMED WITHOUT INCIDENT.  EVALUATION FOUND EVIDENCE OF LT MAIN GEAR ACTUATOR LEAKING FROM HOUSING TO PISTON SEAL.  R & R LT MAIN GEAR ACTUATOR, OFF PN 26300-000-05, SN IL-004.  ADDITIONAL PARTS REPLACED DUE TO EXCESSIVE HYD FLUID LOSS, RT MAIN HYD PUMP, RT HYD FILTERS & RT HYD PRESS SWITCH.
